# SDR ZZDA2011796

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Defective
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SMOKE/VAPOR NOTED NEAR CEILING AND AUDIBLE POP WATER LEAKING FROM COFFEEMAKERS.  REMOVED AND REPLACED NR 102 COFFEEMAKER IAW B717 MM 25-33-0.  NO LEAKS NOTED AT THIS TIME.  OPS CHECK GOOD.
